Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Sortal Quantification and Restricted Quantification

F. Jeffry Pelletier
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 23, No. 6 (Dec., 1972), pp. 400-404
Published by: Springer
Stable URL: http://www.jstor.org/stable/4318746
Page Count: 5
  • Download ($43.95)
  • Cite this Item
Sortal Quantification and Restricted Quantification
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[400]
    [400]
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404